# SDR DLL10991208

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Out Of Adj
- Location: Rudder Pedals
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING CONTROL CHECK, THE RIGHT RUDDER DISPLACEMENT WAS SIGNIFICANTLY RESTRICTED WHEN FULL PHYSICAL EFFORT WAS PLACED ON THE RIGHT RUDDER IT BROKE FREE WITH A LOAD NOISE FROM UNDER THE F/O'S PANEL.  RETURNED TO GATE.  MTC INSPECTED RUDDER PEDALS CONTROL AND PEDAL ADJUSTMNT SYS.  FOUND COPILOTS PEDAL ADJUSTMENT TELEFLEX CABLE MAY HAVE RUBBED.  REPOSITIONED TELEFLEX ALL RUDDER PEDAL, OPRN CHECKS NORMAL.
